# SDR VNAA0409004

- Difficulty date: September 27, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 761 hours, 778 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING AN EMERGENCY DOOR WARNING INDICATION.  THE CREW ENSURED THE EMERGENCY DOOR WAS IN FACT CLOSED.  MAINTENANCE CONTROL DEFERRED THE EMERGENCY DOOR INDICATION SYSTEM WITH 52-70-03 CODE-C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
